# SDR TWAA9704001

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- System (JASC): 2530 · Buffet/Galleys
- Part: Serving Cart
- Part number: 888011
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JFK - FLT 843 - DURING CRUISE SINGLE SERVE FOOD CART, MFG P/N 88801-1, EMITTEDSMOKE WHEN TURNED ON.  REMOVED AND REPLACED CART WITH A SERVICEABLE CART.  (M)
